Naproxen-induced pseudoporphyria: appearance of new skin lesions after discontinuation of treatment.

@article{Girschick1995NaproxeninducedPA,
  title={Naproxen-induced pseudoporphyria: appearance of new skin lesions after discontinuation of treatment.},
  author={Hermann Josef Girschick and Henning Hamm and Gerd Ganser and Hans Iko Huppertz},
  journal={Scandinavian journal of rheumatology},
  year={1995},
  volume={24 2},
  pages={108-11}
}
Non-steroidal antiinflammatory drugs (NSAIDs) are routinely used in the therapy of chronic inflammatory joint diseases in childhood. Recently the NSAID naproxen was recognized to induce pseudoporphyria. This rare photodermatitis is characterized by skin fragility and vesiculation, resulting in shallow scarring. We report 4 children with juvenile rheumatoid arthritis who developed naproxen-induced pseudoporphyria. All children had received naproxen for more than 5 months when pseudoporphyria… CONTINUE READING